• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 25 публикаций
Сортировка:
по названию
по году
Статья
Stonyakin F. S., Alkousa M., Stepanov A. N. et al. Journal of Applied and Industrial Mathematics. 2019. Vol. 13. P. 557-574.
Добавлено: 29 октября 2020
Статья
Malyshev D. Journal of Applied and Industrial Mathematics. 2012. Vol. 6. No. 1. P. 97-99.
Добавлено: 7 декабря 2012
Статья
Malyshev D. Journal of Applied and Industrial Mathematics. 2013. Vol. 7. No. 2. P. 221-228.
Добавлено: 23 июня 2013
Статья
Romanov V. G., Nazarov A. Journal of Applied and Industrial Mathematics. 2012. Vol. 6. No. 4. P. 460-468.
Under study is the problem of finding the kernel and the index of dielectric permeability for the system of integrodifferential electrodynamics equations with wave dispersion. We consider a direct problem in which the external pulse current is a dipole located at a point y on the boundary ∂B of the unit ball B. The point y runs over the whole boundary and is a parameter of the problem. The information available about the solution to the direct problem is the trace on ∂B of the solution to the Cauchy problem given for the times close to the time when a wave from the dipole source arrives at a point x. The main result of the article consists in obtaining some theorems related to the uniqueness problems for a solution to the inverse problem.
Добавлено: 4 февраля 2013
Статья
Malyshev D. Journal of Applied and Industrial Mathematics. 2014. Vol. 8. No. 2. P. 245-255.
Добавлено: 8 мая 2014
Статья
Malyshev D. Journal of Applied and Industrial Mathematics. 2013. Vol. 7. No. 4. P. 537-548.
Добавлено: 21 января 2014
Статья
Malyshev D. Journal of Applied and Industrial Mathematics. 2020. Vol. 14. No. 4. P. 706-721.
Добавлено: 30 января 2021
Статья
Malyshev D. Journal of Applied and Industrial Mathematics. 2017. Vol. 11. No. 1. P. 99-106.
Добавлено: 13 февраля 2017
Статья
Gribanov D., Malyshev D., Mokeev D. B. Journal of Applied and Industrial Mathematics. 2020. Vol. 14. P. 480-489.
Добавлено: 30 октября 2020
Статья
Razvenskaya O., Malyshev D. Journal of Applied and Industrial Mathematics. 2021. Vol. 15. No. 1. P. 97-117.
Добавлено: 23 апреля 2021
Статья
Malyshev D. Journal of Applied and Industrial Mathematics. 2013. Vol. 7. No. 3. P. 412-419.

   

Добавлено: 3 октября 2013
Статья
Rozhkov M., Malakhov S. Journal of Applied and Industrial Mathematics. 2019. Vol. 13. No. 2. P. 302-309.
Добавлено: 10 июня 2019
Статья
Kochergin V. V. Journal of Applied and Industrial Mathematics. 2015. Vol. 9. No. 1. P. 68-82.
Добавлено: 8 октября 2018
Статья
Malyshev D., Mokeev D. B. Journal of Applied and Industrial Mathematics. 2019. Vol. 13. No. 1. P. 85-92.
Добавлено: 13 февраля 2019
Статья
Gribanov D., Malyshev D. Journal of Applied and Industrial Mathematics. 2020. Vol. 14. No. 1. P. 56-72.
Добавлено: 3 марта 2020
Статья
Веселов С. И., Gribanov D., Zolotykh N. et al. Journal of Applied and Industrial Mathematics. 2018. Vol. 12. No. 3. P. 587-594.
Добавлено: 17 февраля 2019
Статья
Makarov D., Yashunsky A. Journal of Applied and Industrial Mathematics. 2019. Vol. 13. No. 2. P. 280-289.

We consider the two-dimensional generalizations of de Bruijn sequences; i.e., the integer-valued arrays whose all fragments of a fixed size (windows) are different. For these arrays, dubbed sub-de Bruijn, we consider the complexity of decoding; i.e., the determination of a position of a window with given content in an array. We propose a construction of arrays of arbitrary size with arbitrary windows where the number of different elements in the array is of an optimal order and the complexity of decoding a window is linear.

Добавлено: 9 сентября 2020
Статья
Kochergin V.V., Mikhailovich A.V. Journal of Applied and Industrial Mathematics. 2018. Vol. 12. No. 1. P. 40-58.
Добавлено: 11 марта 2018
Статья
Yashunsky A. Journal of Applied and Industrial Mathematics. 2020. Vol. 14. No. 3. P. 581-591.
Добавлено: 6 июля 2021
Статья
Sirotkin D., Malyshev D. Journal of Applied and Industrial Mathematics. 2018. Vol. 12. No. 4. P. 759-769.
Добавлено: 20 ноября 2018
Статья
Mokeev D. B., Malyshev D. Journal of Applied and Industrial Mathematics. 2020. Vol. 14. No. 2. P. 369-384.
Добавлено: 19 июня 2020
1 2